# SDR DALA2023110209021

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 37,239 hours, 4,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 SEATS 46,47,48,52,53,54,57,58 RH AISLE EMERGENCY FLOOR PATH LIGHTS INOP. CORRECTIVE ACTION: BITE CIDS-1 EPSU. R/R EPSU AND BATTERY. NO HELP. R & R EPSU AT DOOR 4R. (4502039)
